# SDR V0XR20100119110

- Difficulty date: January 19, 2010
- Submitted: February 3, 2010
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N807HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145119
- Aircraft time: 24,244 hours, 22,847 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14525994003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD PROFILE ON RT SIDE OF FRAME 61 IS CORRODED BEYOND LIMITS.  REMOVED AND REPLACED PROFILE.
